IMI-BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Mathematical Journal >
1999 >
Volume 25 Number 3 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/449

Title: A Remark On S.M. Bates' Theorem
Authors: Hájek, Petr
Keywords: Separable Banach Space
Smooth Surjection
Homogeneous Polynomial Surjection
Noncompact Operator
Issue Date: 1999
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 25, No 3, (1999), 257p-258p
Abstract: In his paper [1], Bates investigates the existence of nonlinear, but highly smooth, surjective operators between various classes of Banach spaces. Modifying his basic method, he obtains the following striking results.
URI: http://hdl.handle.net/10525/449
ISSN: 1310-6600
Appears in Collections:Volume 25 Number 3

Files in This Item:

File Description SizeFormat
sjm-vol25-num3-1999-p257-p258.pdf402.42 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback